# SDR DL72E991283

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-1 LTR CHK, NR 5 SLAT ACT NOSE RIB CRACKED O/B SIDE AT FWD RADIUS.
